# SDR 98ZZZX3264

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N903LF
- Make and model: Doug MD 900
- Aircraft serial: 90000030
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: 900P3662014101
- Condition: Leaking
- Location: Fuel Vent
- Part time: 795 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE FOUND DETERIORATED AND LEAKING DURING 1 YEAR FUEL VENT SYSTEM PRESSURE DECAY TEST.  HOSE IS MADE FROM POOR QUALITY MATERIAL. SUBMITTER STATED SECOND AIRCRAFT WITH THIS PROBLEM.  ALSO ACFT, S/N 0031.
